# SDR AALA202209163792

- Difficulty date: September 11, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 56,460 hours, 35,791 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: D0001037500000
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING IN DFW HYDRAULIC GREEN RESERVOIR LOW LEVEL ECAM WARNING DISPLAYED AND THE NOSE WHEEL STEERING SYSTEM WAS INOPERABLE. AIRCRAFT COULD NOT TAXI ON ITS OWN POWER AND WAS TOWED TO THE GATE.  **SUPPLEMENTAL REPORT FOR AALA202209143792: MAINTENANCE FOUND #1 ENGINE PYLON HYDRAULIC HOSE CHAFFED AND LEAKING. REPLACED HYDRAULIC LINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-00-00 ** (CLOSED)
